# SDR AALA202311089142

- Difficulty date: October 29, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 59,143 hours, 24,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN FORWARD CARGO COMPARTMENT LEFT HAND SIDE WALL CARGO NET TIE DOWN SUPPORT FITTING LOCATED AT BS 440, S23L. REPLACED SUPPORT FITTING PER DWG 143A7550 AND SRM 51-40-02-0G.
